# SDR VNAA2014102600014

- Difficulty date: October 26, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 24,290 hours, 24,289 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 522153
- Condition: Broken
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOUD NOISE AFTER RAISING THE LANDING GEAR AFTER TAKEOFF.  NOISE APPEARED TO COME FROM THE NOSE GEAR DOOR. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R LT NLG LOCK LINK SPRING AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
